# SDR SIMA20150605001

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 40,822 hours, 34,299 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, PTRIM MAIN INOPERATIVE.  PERFORMED PITCH TRIM OPERATIONAL TEST IAW AMM 27-40-00.  OPERATIONS CHECKED OK.
